Estimates for the best bilinear approximations of the classes Brp,θ and singular numbers of integral operators

Authors

  • A. S. Romanyuk
  • V. S. Romanyuk

Abstract

We obtain the exact-order estimates for the best bilinear approximations of the Nikol‘ski–Besov classes Brp,θ of periodic functions of several variables. We also find the orders for singular numbers of the integral operators with kernels from the classes Brp,θ.

Downloads

Published

25.09.2016

Issue

Section

Research articles

How to Cite

Romanyuk, A. S., and V. S. Romanyuk. “Estimates for the Best Bilinear Approximations of the Classes Brp,θ and Singular Numbers of Integral Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 9, Sept. 2016, pp. 1240-5, https://umj.imath.kiev.ua/index.php/umj/article/view/1917.